# SDR USAA2013110100004

- Difficulty date: October 14, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 41,475 hours, 17,045 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361063200100
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND DELAMINATION ON FLOOR PANEL 232FF BETWEEN FRAMES 20 TO 24, Z-500 & -Y1292 TO -Y1610.  REPLACED FLOOR PANEL IAW IRM 9701, REV G.
